# SDR DHL9970331C

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, ENGINE NR 1 GEARBOX FWD MOUNT CRACKED.  REMOVED G/B PER MM-72-00, INSTALLED O/H G/B PER MM-72-0.  INSTALLED FUEL LINE FROM FUEL OIL COOLER PER MM 28-40-3, LEAK CHECK, NO LEAK FOUND.  OPS CHECKED ENGINE RUN AND TRIM, N/R 6179.
